MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 L; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 L; HIP COMPONENT
Model Number PHA04418
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint will be updated once the investigation is completed.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to infection (right).Revision njr number: (b)(6).Primary asa: p2 - mild disease not incapacitating.

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 L
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8656100
Report Number3010536692-2019-00788
Device Sequence Number2473184
Product Code LZO
UDI-Device IdentifierM684PHA044181
UDI-PublicM684PHA044181
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K130376
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA04418
Device Catalogue NumberPHA04418
Device Lot Number1664
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/13/2019
Initial Date Received by Manufacturer 05/13/2019
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date05/30/2019
Supplement Report FDA Received Date08/13/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR